# SDR AALA201709159017

- Difficulty date: September 13, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CABIN WET AREA LEFT SHEAR WEB AT Y1732, BETWEEN FRAMES 69 AND FR 70. REPLACED SHEAR PLATE PER SRM 51-42-11.
